# SDR SWAA010716

- Difficulty date: March 10, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- Aircraft time: 67,441 hours, 74,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND EMERGENCY EXIT SIGN BROKEN AT RT OVERWING HATCH.  REMOVED AND REPLACED EXIT SIGN PER MM.
